# SDR ABXA030125

- Difficulty date: March 17, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,901 hours, 44,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND INTERCOSTAL NUTPLATES UPPER AND LOWER SURFACE, BETWEEN LONGERON 28 LEFT AND LONGERON 27 LEFT, F.S. 979 - 996. REPLACED INTERCOSTAL IAW DOUGLAS DRAWING 9915550 AND DC-9 SRM 51-30-2 AND 51-30-5.
